MAUDE Adverse Event Report: MICROVENTION, INC. LVIS 4.0X22 (HDE); STENT

MICROVENTION, INC. LVIS 4.0X22 (HDE); STENT
Model Number 212922-LVIS-D-HDE
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Thrombosis (2100)
Date of Event 11/16/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The lot number was provided.A review of the approved device history record indicated the lot met all release criteria.A lot history trending review was performed and there were no similar complaints for this lot number.The stent was implanted and the remainder of the device was discarded at the user facility; therefore, a product analysis could not be performed.There was no reported device malfunction.The instructions for use (ifu) identifies thrombosis as a potential complication associated with use of the device.
 
Event or Problem Description
It was reported that stent-assisted coiling of a supraclinoid left internal carotid artery aneurysm was performed.The patient was premedicated with dual antiplatelet therapy (aspirin and clopidogrel).Heparin was administered following sheath placement and at one-hour intervals (9000u total).The lvis stent was successfully deployed without incident and coils were implanted in the aneurysm.Angiograms taken after coil placement demonstrated a subtle filling defect suggestive of acute in-stent thrombosis in the distal cavernous left internal carotid artery (lica).A 180 mcg/kg iv bolus of eptifibatide was administered.After ten (10) minutes, a repeat angiogram noted nearly complete clot lysis.A 2 mcg/kg/min iv of eptifibatide was continued for twelve (12) hours to maintain stent patency.

Brand Name
LVIS 4.0X22 (HDE)
Common Device Name
STENT
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise drive
aliso viejo CA 92656
MDR Report Key7277414
Report Number2032493-2018-00030
Device Sequence Number1993616
Product Code NJE
UDI-Device Identifier00816777026002
UDI-Public(01)00816777026002(11)170322(17)200229(10)17032221
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K130005
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date02/29/2020
Device Model Number212922-LVIS-D-HDE
Device Lot Number17032221
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/19/2018
Initial Report FDA Received Date02/16/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age33 YR